HI Ladies, I remain stable at the moment. However my body has started playing tricks on me. I need spare parts from Ebay, my daughter says, So to recoup, went to see a Rheumatologist re my hip, I got a steroid injection which has helped so my physio wants me to have another to get rid of the pain totally. I am having a wisdom tooth removed tomorrow before I start meds for Osteoporosis. I have decided to stick with the tablets as the injection can affect the kidneys. I dont want to take that chance in case I need Avastin again, Having been present when other people were having wisdom teeth out I am not really overawed at the prospect but it has to be done, The strangest thing about this is that all my problems are on my left side, my remaining piece of ovary, my hip and my tooth and previously my shoulder, So I do keep busy while off chemo. However last week, took a break to Sunny Malaga, Really the heat was something else, something we didnt get here a lot during the summer, I got an extra day as hotel was doing five nights for the price of four but of course never checked my tickets properly. Anyhow the return flight was correct but I had to go hunting for extra blood pressure tablets in the local Farmacia. So note to oneself, always bring extra tablets just in case. I hope everyone else is keeping well and Kittie I wish you well for your review.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.